# SDR ABXA20120123293

- Difficulty date: January 23, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 143T322210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE CORD CORRODED AT FS 120.0 BETWEEN S37L AND S39L.  BLENDED CORD.  REMOVED TOTAL OF .003" FOUND TO BE WITHIN LIMITS IAW B767 SRM 53-00-07, ACFT WAS GROUNDED.
